MathSciNet Relay Station
MathSciNet bibliographic data
MR2054530 46E35 (26D10 26D15 31B15)
Diening, Lars Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces $L\sp {p(\cdot)}$ and $W\sp {k,p(\cdot)}$. Math. Nachr. 268 (2004), 31–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement